# SDR UIEA2021110102317

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 85,094 hours, 12,830 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS AFTER CLOSING DOOR BEFORE BLOCK OUT.(  TRANSFER TO MDDR 155917 IAW MEL 21-51-01-01, CAT C.   /   LP 1431368: PERFORMED FIM 21-51 TASK 877 AND FOUND NO FAULTS. PERFORMED OPERATIONAL TEST AND BITE CHECK FOR THE LH PACK TEMP IAW AMM 21-51-00. FOUND NO FAULT AND EICAS MESSAGES. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI #155917.  )
